# SDR UALA2012021600952

- Difficulty date: February 16, 2012
- Submitted: March 12, 2012
- Operation: Air carrier
- Aircraft: N799UA
- Make and model: Boeing 777222
- Aircraft serial: 26926
- Aircraft time: 61,352 hours, 8,864 cycles
- Engine: Pwa PW40903
- System (JASC): 2910 · Hydraulic System, Main
- Part: Flex Hose
- Condition: Ruptured
- Location: Hydraulic Sys
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

INBOARD FLEX HOSE FOR CENTER HYD SYSTEM FOR NOSE WHEEL STEERING IS RUPTURED AND LEAKING AT TOP OF NOSE LANDING GEAR IN AFT SECTION OF NLG WHEEL WELL.  REPLACED BOTH HOSE ASSYS PER REF MM.  PRESSURIZED HYD SYS, NO LEAKS FOUND.
